# SDR YENA200655

- Difficulty date: June 15, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 26 hours, 11 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70253651901
- Part serial: 06031897
- Condition: Faulty
- Location: Warning System
- Part time: 26 hours, 11 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CRG AFT FIRE SYS FAIL AND CRG FWD FIRE SYS FAIL EICAS ILLUMINATED IN FLIGHT.  PERFORMED EXTENSIVE TROUBLESHOOTING OF MAU NR 3 GEN I/O AND ASSOCIATED CONNECTORS.  PERFORMED CONTINUITY CHECK OF FIRE BOTTLE WIRING FROM RESPECTIVE CONNECTORS TO MAU NR 3.  NO DEFECTS NOTED.  REMOVED AND REPLACED GEN I/O 3 MODULE.  PERFORMED SOFTWARE TARGET LOAD OF MODULE.  SOFTWARE LOAD GOOD.  NO DEFECTS OR EICAS MESSAGE NOTED.  A/C IS OK FOR RETURN TO SERVICE IAW EMB190 AMM 31-41-06-400-801-A, 31-41-00-970-801A AND 45-45-40-470-801-A.
